Vaginal infection

What is Vaginal infection?

Vaginitis is an inflammation of the vagina. and is often associated with an irritation or infection of the vulva. It is usually due to infection.

Questions and answers on "Vaginal infection"

hi my stomach doesnt hurt but it always bubbles and right now i feel very weak but i dont have a desire to eat. i previously had to go to a womans center because i had a vaginal infection, i took the medication and the systems are still showing. i have to wait a week to go back (family reasons) are the two related? im scared

doctor1 MD

Hello,
1) No, both of these problems are not related to each other.
2) stomach bubbling is due to indigestion. Most common cause for it is severe acidity (gastritis).
3) For confirmation and to know extent of condition, it is recommended to undergo upper GI endoscopy.
4) For treatment, you should...

Read Full Thread   Ask a Doctor Now

hi doc i am taking niftran 100 mg but still when i pass urine i dont feel free and there is a little burning even after i pass urine,though my urine routine and culture is clear,pls help i feel lot of discomfort,i was also detected with a vaginal infection,have been treated after that,but still i am uneasy

doctor1 MD

Hello dear
I understand your concern
Burning during urination could be due to the dehydration and UTI
Take following advises:
Continue niftran
Tablet pyridium
Syrup cital
Drink plenty of fluid (4-5 L/day) and juice of orange, cranberry, pineapple.
Maintain proper pelvic hygiene by using V vaginal...

Read Full Thread   Ask a Doctor Now

i have vaginal infection and i face the problem of icthing,burnind and also pain sometimes. my doctor advice me to take cligen forte. i want to become pregnent. is this medicine causes any problem to me and will after taking this medicine i cure completely? please suggest me.

doctor1 MD

Hi, I think there is no harm in getting pregnant while taking these medicines. These medicines will treat your vaginal infection. So, you can take it for one week. Hope I have answered your question.

Read Full Thread   Ask a Doctor Now

Last time when we met the doctor for my vaginal infection, doctor advised my husband also to take some white or red color kit, which had 2-3 tablets. i dont know doctor didnt examine him but still she gave him the medications. should he take it.

For an immediate answer, try our premium service   Ask a Doctor Now

my daughter is suffering from vaginal infection and gone with full course of antibiotic injections and antibiotics. Injection Amikacin 500 mg Zifi 200 mg twice a day. Odicon and Zintec but now also she says that she is not cured completely. what should be done now? we get ultrasound done. everything is normal and doc said that everything is ok but her intestines got shrink now probiotic darolac is also added. is it right or shall I seek any doctor or specialist?

doctor1 MD

Hi,
you didn't mentioned the age of your daughter, whether she married or not.
How it was diagnosed that she is having vaginal infection? Means whether it is told by doctor after examining or she herself thinking that she is having infection?
I am asking this because many people mistake...

Read Full Thread   Ask a Doctor Now

i am having vaginal infection and the symptoms are vaginal itching and white discharge,i am 6 month pregnant,my docter suggest me to wash with betadine lotion and apply candid clotrimazole cream,is this safe to use now?is this will affect my baby growth,if yes suggest me a good medicine

doctor1 MD

Hello dear,I understand your concern.In my opinion vaginal infection you got is fungal infection ie.,candidiasis.Candidiasis is the most common infection in pregnancy.And for this infection in pregnancy clotrimazole cream and betadine lotion are given.Dont worry they are not harmful.You can...

Read Full Thread   Ask a Doctor Now

Recent questions on  Vaginal infection

doctor1 MD

I recently went to the gynecologist and was treated with antibiotics for a vaginal infection. I was also told that I could use rephresh to help insure my vagina was a good ph level which would combat any possible bad tastes or smells for which I was concerned because I just enetered into a relationship with a new guy and want to be healthy, smelling and tasting good. I completed the antibiotics, took the extra pills (cant remeber what it was called at the moment) one at the beginning and one at the end to combat a yeast infection from the antibiotics. Used rephresh after having sex with my boyfriend, noticed a few days later that there was a white discharge coming out of my vagina. I looked at it closely and smelled it and it did not have a foul smell at all. But I assumed that I had a yeast infection so began a one day treatment of monistat, then read that one day might not be strong enough and might just make the bacteria more resistant so I purchased a three day and started that. Then read that rephresh will result in leaving a whitish discharge from the vagina as the cells slough off and it is nothing to worry about. I am afraid I may have treated a yeast infection when I did not have one. So I just rinsed out my third day of treatment of monistat with hot water and tried to clean myself out thoroughly, so I am not continuing with a unneeded chemical. I m wondering should I use rephresh again now to make sure I get my vagina back to a healthy ph before I see my boyfriend this weekend?

doctor1 MD

i think i have a yeast infection(vaginal) itching and a lil burning sensation and cottage cheese like discharge. i have been treated before with diflucan. i am very uncomfortable right now and the otc products did not give much relief. how can i decrease symptoms til i can see dr? is it common to be seen quickly when you have these symptom? i feel like going to the er.

doctor1 MD

I am 54 yrs female, no period for 10 months. Self treated for yeast infection 3 weeks ago with one oral pill. Symptoms prior were discharg, no odor, vaginal itching. Symptoms stopped 2 days post oral canestan pill. 2 days ago symptoms returned so started a series of 3 vaginal suppositories of canestan. On second morning I started a light period ( thin bloody light flow). 10 months post menstrual cycle and to start bleeding, is this a concern? Am

doctor1 MD

What would cause these symptoms.... pain during intercourse , fishy odor especially after intercourse, lower abdominal pressure constantly. Discharge is normal looking except there is a lot of it during intercourse. Periods are normal. Bladder infection about 6 weeks ago, which is seemingly resolved with antibiotics. Yeast infection about 10 weeks ago, resolved with suppository. No pain on urination or bowel movements. No itchiness or burning either.

doctor1 MD

I had my surgical abortion on may then i got 2 proper periods on time but the third period is 9 days late please help,i hv done the hcg test came negative , m finding a watery dicharge white plzz help

doctor1 MD

Hi there, I’ve had white/yellowish dishcharge for a couple of days now. Itching, but no odour. I saw my Gynae today and he said it could be a yeast infection. He’s taken a vagibal swab too and the results will be out in a couple of days. He...

doctor1 MD

I don't believe I have an STD , recently, my vagina (don't know the proper term) but where my hole is had a lot of irritation, when I woke it hurts or when I pee it then burns and I have to XXXXXXX it with toilet paper to reduce the pain, no odor,...